Title: On a Type of Projective Semi- Symmetric Connection
Author(s): S. K. Pal, M. K. Pandey, R. N. Singh
Pages: 153-161
Cite as:
S. K. Pal, M. K. Pandey, R. N. Singh, On a Type of Projective Semi- Symmetric Connection, Int. J. Anal. Appl., 7 (2) (2015), 153-161.


In the present paper, we have studied some properties of curvature tensors of special projective semi-symmetric connection. We have shown that curvature tensor of such a connection satisfies Bianchi's identities.

Full Text: PDF



  1. De, U.C. and De, B. K., On a type of semi-symmetric connection on a Riemannian manifold, Ganita, 47(2), (1996), 11-24.

  2. Friedmann, A. and Schouten, J. A., Uber die geometrie der halbsymmetrischen Ubertragungen, Math. Zeitschr., 21(1), (1924), 211-223.

  3. Fengyun, Fu. and Zhao. P., A property on geodesic mappings of pseudo-symmetric Riemannian manifolds, Bull. Malays. Math. Sci. Soc.(2), 33(2), (2010), 265-272.

  4. Hayden, H. A., Subspaces of space with torsion, Proc. London Math. Soc., 34, (1932), 27-50.

  5. Han, Y., Yun, H. and Zhao, P., Some invariants of quarter-symmetric metric connections under the projective transformation, Filomat, 27(4), (2013), 679-691.

  6. Imai, T., Notes on semi-symetric metric connections, Tensor, N. S., 24, (1972), 293-296.

  7. Liang Y., Some Properties of the Semi-symmetric Metric Connection, J. of Xiamen University (Natural Science), 30(1), (1991), 22-24.

  8. Mishra, R. S., Structures on a differentiable manifolds and their applications, Chandrama Prakashan, Allahabad, 1984.

  9. Mishra, R. S. and Pandey, S. N., Semi-symmetric metric connection in an almost contact manifold, Indian J. Pure Appl. Math., 9(6), (1978), 570-580.

  10. Yano, K., On semi-symmetric metric connection, Revue Roumaine de Math. Pure et Appliquees, 15, (1970), 1579-1581.

  11. Zhao, P. and Shangguan L., On semi-symmetric connection, J. of Henan Normal University (Natural Science), 19(4), (1994), 13-16.

  12. Zhao, P. and Song H., An invariant of the projective semisymmetric connection, Chinese Quarterly J. of Math., 17(4), (2001), 48-52.

  13. Zhao, P., Some properties of projective semi-symmetric connections, Int. Math.Forum, 3(7), (2008), 341-347.